Mário Sequeira Rodrigues Figueira

Contactos

Departamento de Matemática

Sala/Gabinete 6.1.7
Ext. Principal
Telefone Direto 217500256
Email msfigueira@ciencias.ulisboa.pt

Carreira Docente Universitário
Categoria Professor Catedrático

Indicadores

ResearcherID

Palavras Chave

Keywords


Publicações selecionadas
  • Baillon, Jean-Bernard; Cazenave, Thierry and Figueira, Mário Équation de Schrodinger non linéaire. C.R. Acad. Sci. Sér.A-B (284) (1977), no.15, A869-A872.
  • Dias, João-Paulo and Figueira, Mário Conservation laws and time decay for the solutions of some nonlinear Schrodinger-Hartree equations and systems. J. Math. Anal. Appl. 84(1981), no.2, 486-508.
  • Amorim, Paulo and Figueira, Mário Convergence of a numerical scheme for a coupled Schrodinger-KdV system. Rev. Mat. Complut. (2013), no2, 409-426.
  • Correia, Simão and Figueira, Mário Spatial plane waves for the nonlinear Schrodinger equation: local existence and stability results. Comm. Partial Differential Equations 42(2017), no.4, 519-555.
  • Correia, Simão and Figueira, Mário Some L-infinity solutions of the hyperbolic nonlinear Schrodinger equation and their stability. Adv. Differential Equations 24(2019), no. 1-2, 1-30.

Ver todas as Publicações